# SDR SWAA2022030746764

- Difficulty date: April 20, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR SUPPORT BS 944; RBL 3; WL 180 / REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT CHANNEL AT BS 887 TO BS944; RBL 3; WL180 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DWG #147A7501 AND SRM 20-44-04
